# SDR 9503379152

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8911E
- Make and model: Doug DC-9-14
- Aircraft serial: 45825
- Engine: Pwa JT8D7B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41800044
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 497 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

THE NR 2 ENGINE OIL PRESSURE INDICATOR EXCEEDED NORMAL LIMITS ON TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AT 80 KTS AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE OIL PRESSURE TRANSMITTER.  THE SYSTEM CHECKED OK AND THE AIRCRAFT RETURNED TO SERVICE.
